# SDR ASOA2013092709110

- Difficulty date: September 6, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 14,744 hours, 9,380 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 708
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK AT BS 708 CORRODED.  R & R SEAT TRACK IAW AMM 53-00-49-000-801, 53-00-49-400-801 AND ECTC REO 670-53-00-343, REV D.
